# SDR RAIA2019111300038

- Difficulty date: October 30, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 28-31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H OMEGA BEAM UPPER SURFACE HAS LIGHT CORROSION AT FR 28 & 31....R&R L/H OMEGA BEAM GUSSET AT FR 28 TO 31.
